MathSciNet Relay Station
MathSciNet bibliographic data
MR1454266 (98d:53060) 53C23 (53C20)
Grove, Karsten; Wilhelm, Frederick Metric constraints on exotic spheres via Alexandrov geometry. J. Reine Angew. Math. 487 (1997), 201–217.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement